Pennsylvania, 2007Hail and Damaging Winds in Pennsylvania, June 12, 2007
June 12, 2007 · NWS CTP · 10 events in 8 counties and zones
A cool pool aloft associated with a large upper level low pressure system located off of the New England coast combined with strong mid-June sunshine to create a favorable environment for thunderstorm development during the afternoon and evening hours on June 12, 2007. A compact upper air disturbance aided in providing large scale ascent as it rotated around the periphery of the upper level…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cool pool aloft associated with a large upper level low pressure system located off of the New England coast combined with strong mid-June sunshine to create a favorable environment for thunderstorm development during the afternoon and evening hours on June 12, 2007. A compact upper air disturbance aided in providing large scale ascent as it rotated around the periphery of the upper level vortex . The storm motion was from the northeast to the southwest, which is unusual for summertime convection in Central PA.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 12, 2:31 PM EST, 44 minutes earlier.
Area forecast discussion, Jun 12, 2:31 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT TUE JUN 12 2007
.SYNOPSIS...
A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN
PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE
WEDNESDAY ALLOWING FOR SCATTERED AFTERNOON THUNDERSTORMS. AN AREA
OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS
HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA
UNTIL A COLD FRONT APPROACHES BY THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORMS WATCH 386 ISSUED FOR THE EASTERN HALF OF THE
CWA UNTIL 8 PM.
THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY AND TRAIN AS THEY MOVE
FAIRLY QUICKLY TO THE SOUTHWEST AT AROUND 30 KTS...WITHIN A WELL
DEFINED BELT OF SFC-850 HPA THETA-E CONVERGENCE.
THE THUNDERSTORMS WILL SLOWLY DEVELOP/SPREAD TO THE WEST LATE
TODAY AS OUTFLOW INTERACTS WITH THE VERY WARM AND UNSTABLE AIRMASS
ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS OF PENN.
BECAUSE OF THE REPEAT TSRA...SOME PLACES NEAR AND TO THE SE OF THE
GREATER HARRISBURG AREA WILL SEE 1 TO 2 INCHES OF RAINFALL BY 01Z PM.
CONVECTION WILL GRADUALLY DIMINISH TWD MIDNIGHT...WITH PARTLY TO
MOSTLY CLOUDY SKIES LINGERING OVERNIGHT.
MIN TEMPS TONIGHT /IN THE MID 50S NORTH AND WEST...AND IN THE U50S
TO M60S ELSEWHERE/ WILL BE A FEW DEG ABOVE NORMAL.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE FOCUS FOR CONVECTION WILL LIKELY SHIFT TO SOUTHERN AND WESTERN
PA ON WEDNESDAY AS HIGH PRESSURE BUILDS DOWN THE COAST FROM NEW
ENG...PUSHING THE STUBBORN EASTERN PENN SFC TROUGH AND ITS ASSOCIATED
TONGUE OF LVLL MOISTURE SOUTHWEST. HIGHS WILL BE 5 TO 10F COOLER ON
WED...ESPECIALLY OVER THE SUSQ VALLEY WHERE TEMPS NUDGED 90 THIS
AFTERNOON AND AN EASTERLY FLOW WILL DRAW MARITIME AIRMASS INLAND.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A SPELL OF DRY AND SEASONABLE WEATHER APPEARS LIKELY THURSDAY THRU
SATURDAY...AS SFC HIGH PRESSURE IS PARKED OFF OF THE MID ATLANTIC
COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT
APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER
WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE
EASTERN CONUS.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
NUMEROUS SHOWERS/TSRA WITH MAINLY MVFR VSBYS AND CIGS WILL
CONTINUE THROUGH 00Z ACROSS THE LOWER SUSQ VALLEY AND NE ALONG THE
I-81 CORRIDOR TO BETWEEN KIPT AND KAVP. FURTHER WEST...FROM KIPT
TO KUNV AND KJST...SHRA AND TSRA WILL BE MORE SCATTERED.
CONVECTION WILL DIMINISH LATER THIS EVENING BUT STILL A STRAY
SHOWER OR THUNDERSTORM WITH BRIEF MVFR CONDITIONS WILL DRIFT
SOUTHWESTWARD ACROSS CENTRAL AND ERN PENN OVERNIGHT. MAINLY VFR
CONDITIONS WILL OCCUR FROM 02Z THROUGH 12Z WITH AREAS OF MVFR TO
LOCALLY IFR VSBYS/CIGS IN VALLEY FOG DEVELOPING WHERE RAIN HAS
FALLEN.
HOWEVER...THE MAJORITY OF THE TIME FROM 12Z THROUGH 17Z WEDNESDAY
WILL BE DOMINATED BY VFR CONDITIONS. LOCAL MVFR TO IFR FLYING
CONDITIONS IN VALLEY FOG WILL DIMINISH QUICKLY BY 13Z.
SCATTERED SHRA/TSRA WILL DEVELOP AROUND OR SHORTLY AFTER
17Z...MAINLY NEAR SOUTHERN TAF SITES...KJST...KAOO AND KMDT.
THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR
ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF
PENN. THIS WILL MEAN LITTLE DRYING LLVL AIR MOVING INTO PENN
LEADING TO LITTLE IF ANY CHC FOR RAIN. SKIES SHOULD BE CLEAR AT
NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A
LIGHT...MAINLY NORTHEAST WIND.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...TYBURSKI
NEAR TERM...LAMBERT/TYBURSKI
SHORT TERM...LAMBERT
LONG TERM...TYBURSKI
AVIATION...LAMBERT
Hazardous weather outlook, Jun 12, 12:19 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EDT TUE JUN 12 2007
PAZ004>006-010>012-017>019-024>027-033>035-037-045-131730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON-
119 PM EDT TUE JUN 12 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ028-036-041-042-046-049>053-056>059-063>066-131730-
JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
119 PM EDT TUE JUN 12 2007
...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.
LAMBERT
In the hours before
Special weather statement, Jun 12, 2:04 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 PM EDT TUE JUN 12 2007
PAZ065-121930-
YORK-
304 PM EDT TUE JUN 12 2007
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YORK COUNTY...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF RED LION...MOVING SOUTH AT
10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR WINTERSTOWN AROUND 310 PM AND STEWARTSTOWN
AROUND 330 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 1 AND 8.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS.
FORECASTER: DANGELO
Local storm report, Jun 12, 2:14 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SOMERSET 40.01N 79.08W
06/08/2007 SOMERSET PA LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN IN SOMERSET, CENTRAL CITY,
BERLIN, AND CONEMAUGH TOWNSHIPS.
0620 PM TSTM WND DMG WARREN 41.84N 79.14W
06/08/2007 WARREN PA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN WARREN AND SEVERAL
TOWNSHIPS THROUGHOUT THE COUNTY.
0630 PM TSTM WND DMG WINDBER 40.23N 78.83W
06/08/2007 SOMERSET PA LAW ENFORCEMENT
SPORADIC TREE DAMAGE OVER NORTHERN SOMERSET COUNTY.
0630 PM TSTM WND DMG 2 SSE BEDFORD 39.99N 78.49W
06/08/2007 BEDFORD PA TRAINED SPOTTER
SEVERAL TREES AND WIRES DOWN IN BEDFORD BOROUGH. ONE TREE
FELL ON VEHICLE IN EAST PENN STREET.
0635 PM TSTM WND DMG EVERETT 40.01N 78.37W
06/08/2007 BEDFORD PA TRAINED SPOTTER
SEVERAL TREES DOWN.
0640 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/08/2007 ELK PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN REPORTED IN RIDGWAY,
JOHNSONBURG, SAINT MARYS, AND SEVERAL MORE TOWNSHIPS.
0645 PM TSTM WND DMG WESTMONT 40.32N 78.95W
06/08/2007 CAMBRIA PA EMERGENCY MNGR
TREES AND WIRES DOWN, POWER OUT IN WESTMONT BORO.
SPORADIC TREE DAMAGE THROUGHOUT THE COUNTY.
0655 PM TSTM WND DMG WETMORE 41.69N 78.86W
06/08/2007 MCKEAN PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN WETMORE, HAMLIN, AND
SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0700 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/08/2007 CLEARFIELD PA LAW ENFORCEMENT
SEVERAL TREES DOWN IN CLEARFIELD BOROUGH, LAWRENCE
TOWNSHIP, AND SEVERAL OTHER TOWNSHIPS IN THE COUNTY.
0705 PM TSTM WND DMG ALTOONA 40.51N 78.40W
06/08/2007 BLAIR PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN ALTOONA, DUNCANSVILLE,
HOLLIDAYSBURG, AND SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0715 PM TSTM WND DMG 1 E MCCONNELLSBURG 39.93N 77.98W
06/08/2007 FULTON PA EMERGENCY MNGR
NUMERSOUS LARGE TREES AND POWERLINES DOWN.
0720 PM TSTM WND DMG 2 ESE MIDDLETOWN 40.19N 76.69W
06/08/2007 DAUPHIN PA LAW ENFORCEMENT
SOME TREES REPORTED DOWN IN LONDONDERRY TOWNSHIP.
0740 PM HIGH SUST WINDS STATE COLLEGE 40.79N 77.86W
06/08/2007 E60.00 MPH CENTRE PA NWS EMPLOYEE
GUSTS TO 60 MILES PER HOUR ACCOMPANIED THUNDERSTORM
MOVING THROUGH STATE COLLEGE. ALSO, SEVERAL TREES AND
WIRES DOWN.
0740 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
06/08/2007 CAMERON PA TRAINED SPOTTER
SEVERAL TREES AND WIRES DOWN IN EMPORIUM AND DRIFTWOOD
TOWNSHIPS.
0740 PM TSTM WND DMG ROULETTE 41.77N 78.16W
06/08/2007 POTTER PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN ROULETTE, SWEDEN, AND
AUSTIN TOWNSHIPS.
0745 PM TSTM WND DMG ALEXANDRIA 40.56N 78.10W
06/08/2007 HUNTINGDON PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN ALEXANDRIA, BARREE, AND
SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0750 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
06/08/2007 CLINTON PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN LOCK HAVEN AND SEVERAL
TOWNSHIPS THROUGHOUT THE COUNTY.
0755 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
06/08/2007 TIOGA PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN MANSFIELD, ROSEVILLE,
MILLERTON, AND SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0755 PM TSTM WND DMG WAYNESBORO 39.75N 77.58W
06/08/2007 FRANKLIN PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN WAYNESBORO, PETERS, SAINT
THOMAS, AND SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0800 PM TSTM WND DMG HONEY GROVE 40.42N 77.55W
06/08/2007 JUNIATA PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN HONEY GROVE, WALNUT,
MCALISTERVILLE, AND SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0800 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
06/08/2007 MIFFLIN PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN LEWISTOWN, BELLTOWN, AND
SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0810 PM TSTM WND DMG CASHTOWN 39.88N 77.34W
06/08/2007 ADAMS PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN TYRONE, CASHTOWN, AND
SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0820 PM TSTM WND DMG 1 SW MCSHERRYSTOWN 39.79N 77.03W
06/08/2007 ADAMS PA LAW ENFORCEMENT
SEVERAL TREES DOWN IN CONEWAGO TOWNSHIP.
0820 PM TSTM WND DMG SHIPPENSBURG 40.05N 77.52W
06/08/2007 CUMBERLAND PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN REPORTED IN SHIPPENSBURG,
COOKES, MONROE, UPPER ALLEN, HAMPTON AND SEVERAL MORE
TOWNSHIPS.
0820 PM TSTM WND DMG LOYSVILLE 40.38N 77.33W
06/08/2007 PERRY PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN LOYSVILLE, ICKESBURG, AND
SEVERAL MORE TOWNSHIPS IN THE COUNTY.
0820 PM TSTM WND DMG 3 SW HARTLETON 40.87N 77.20W
06/08/2007 UNION PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN GLEN IRON TOWNSHIP.
0830 PM TSTM WND DMG 2 E SAFE HARBOR 39.92N 76.36W
06/08/2007 LANCASTER PA FIRE DEPT/RESCUE
SCATTERED STORM DAMAGE WITH A FEW TREES DOWN IN CONESTOGA
TOWNSHIP.
0835 PM TSTM WND DMG 3 ENE WELLSBORO 41.76N 77.25W
06/08/2007 TIOGA PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN CHARLESTOWN, RUTLAND, AND
WESTFIELD TOWNSHIPS.
0842 PM TSTM WND DMG MILLERSBURG 40.54N 76.96W
06/08/2007 DAUPHIN PA EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG ROUTE 147
0844 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/08/2007 SNYDER PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN BEAVER AND UNION
TOWNSHIPS.
0845 PM TSTM WND DMG MCALISTERVILLE 40.63N 77.28W
06/08/2007 JUNIATA PA EMERGENCY MNGR
NUMEROUS WIRES AND TREES DOWN.
0845 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
06/08/2007 LYCOMING PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN WILLIASMPORT.
0915 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
06/08/2007 NORTHUMBERLAND PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN SHAMOKIN, SUNBURY,
JACKSON, AND LOWER MAHANOY TOWNSHIPS.
0925 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/08/2007 LEBANON PA LAW ENFORCEMENT
TREES DOWN IN LEBANON TOWNSHIP AND ALONG THE PENNSYLVANIA
TURNPIKE.
0935 PM TSTM WND DMG MUNCY VALLEY 41.35N 76.60W
06/08/2007 SULLIVAN PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN REPORTED IN MUNCY VALLEY AND
LINCOLN FALLS TOWNSHIPS.
0940 PM TSTM WND DMG BENTON 41.19N 76.39W
06/08/2007 COLUMBIA PA TRAINED SPOTTER
NUMEROUS TREES AND POWERLINES DOWN. POWER WAS OUT FOR 20
HOURS.
0945 PM TSTM WND DMG 3 SE WASHINGTONVILLE 41.02N 76.63W
06/08/2007 MONTOUR PA LAW ENFORCEMENT
SEVERAL TREES AND WIRES REPORTED DOWN IN VALLEY AND
LIBERTY TOWNSHIPS.
&&
PAJSpecial weather statement, Jun 12, 2:14 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUN 12 2007
PAZ042-046-053-122030-
COLUMBIA-SOUTHERN LYCOMING-SULLIVAN-
314 PM EDT TUE JUN 12 2007
...A STRONG THUNDERSTORM WILL MOVE TO THE SOUTHWEST AND AFFECT
NORTHERN COLUMBIA...SOUTHEASTERN LYCOMING AND SOUTHEASTERN SULLIVAN
COUNTY THROUGH 430 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF NOXEN...MOVING SOUTHWEST AT
20 MPH.
WIND GUSTS TO 50 MPH AND HAIL AROUND ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THIS STORM. A 10 MINUTE PERIOD OF VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES.
EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR CENTRAL...RICKETTS GLEN STATE PARK AROUND 345
PM...BENTON...FAIRMOUNT SPRINGS AROUND 400 PM...STILLWATER AND
LAIRDSVILLE AROUND 415 PM.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 118.
FORECASTER: LAMBERT
Special weather statement, Jun 12, 2:32 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT TUE JUN 12 2007
PAZ064-065-122030-
ADAMS-YORK-
332 PM EDT TUE JUN 12 2007
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ADAMS AND WESTERN YORK
COUNTIES...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MIDDLETOWN...MOVING
SOUTHWEST AT 20 MPH.
HEAVY RAINFALL AND SMALL HAIL ARE POSSIBLE WITH THIS STORM...ALONG
WITH WIND GUSTS TO 40 MPH. THE RAINFALL MAY CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR DOVER AROUND 355 PM...THOMASVILLE AROUND 410
PM...EAST BERLIN AROUND 415 PM...ABBOTTSTOWN AROUND 425 PM AND NEW
OXFORD AROUND 430 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 246...I-83 BETWEEN
MILE MARKERS 23 AND 38. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR
ROADS...ROUTE 15...ROUTE 30...STATE ROAD 94...STATE ROAD 97.
FORECASTER: DEVOIR
Special weather statement, Jun 12, 2:44 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT TUE JUN 12 2007
PAZ057-059-066-122045-
DAUPHIN-LANCASTER-LEBANON-
344 PM EDT TUE JUN 12 2007
...A STRONG THUNDERSTORM WILL AFFECT LEBANON...SOUTHEASTERN DAUPHIN
AND WEST CENTRAL LANCASTER COUNTIES...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MYERSTOWN...MOVING SOUTH AT
25 MPH.
WIND GUSTS TO 50 MPH AND HAIL AROUND ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR JONESTOWN AROUND 350 PM...SAND HILL...LEBANON
AROUND 355 PM...CLEONA...ANNVILLE AROUND 400 PM...CAMPBELLTOWN...
PALMYRA AROUND 410 PM...MOUNT GRETNA...HERSHEY AROUND 415 PM AND LAWN
AROUND 420 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 249 AND 266...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 87 AND 90.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 322...ROUTE
422.
FORECASTER: LAMBERT
Special weather statement, Jun 12, 2:57 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT TUE JUN 12 2007
PAZ053-058-122100-
COLUMBIA-SCHUYLKILL-
357 PM EDT TUE JUN 12 2007
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIA AND
WESTERN SCHUYLKILL COUNTIES...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF SHENANDOAH...MOVING SOUTHWEST AT
20 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THIS STORM. VERY HEAVY RAIN OF UP TO ONE INCH IN LESS
THAN AN HOUR WILL FALL FROM THIS STORM AND LATER STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SOME SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR RINGTOWN...MAHANOY CITY AROUND 405 PM...
GILBERTON...SHENANDOAH AROUND 410 PM...GIRARDVILLE...FRACKVILLE
AROUND 415 PM...ASHLAND...CENTRALIA...ST. CLAIR AROUND 420 PM AND
GORDON AROUND 425 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 98 AND 130.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
FORECASTER: LAMBERT
Thunderstorm Wind, Lebanon
- When
- June 12, 3:15 PM EST
- Where
- Lebanon County, 0.87 mi NE of East Hanover
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.410, -76.570
Lebanon county Emergency Manager reported trees down in Harper Tavern.
Thunderstorm Wind, Northumberland
- When
- June 12, 4:08 PM EST
- Where
- Northumberland County, 1.05 mi E of Hickory Corners
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.650, -76.850
Law Enforcement reported trees down on wires 4 miles south of Herndon.
Thunderstorm Wind, Perry
- When
- June 12, 4:45 PM EST
- Where
- Perry County, 0.69 mi N of Newport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.480, -77.130
Law Enforcement reported numerous trees down.
Thunderstorm Wind, Columbia
- When
- June 12, 5:05 PM EST
- Where
- Columbia County, 0.87 mi SW of Benton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.191, -76.392
Law Enforcement reported trees down in Benton.
Thunderstorm Wind, Columbia
- When
- June 12, 5:15 PM EST
- Where
- Columbia County, 1.38 mi N of Light Street
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.050, -76.430
Law Enforcement reported trees down 2 miles south-southwest of Orangeville.
Hail, Lycoming
- When
- June 12, 5:37 PM EST
- Where
- Lycoming County, 0.69 mi N of Hughesville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.240, -76.730
Trained spotter measured quarter-sized hail in Hughesville.
Thunderstorm Wind, Franklin
- When
- June 12, 6:15 PM EST
- Where
- Franklin County, 2.23 mi ESE of Williamson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.840, -77.760
Law Enforcement reported trees down 4 miles north-northwest of Greencastle.
Thunderstorm Wind, Blair
- When
- June 12, 8:25 PM EST
- Where
- Blair County, Bellwood
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.600, -78.330
Trained spotter measured a 61 mph wind gust in Bellwood.
Thunderstorm Wind, Blair
- When
- June 12, 8:32 PM EST
- Where
- Blair County, Bellwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.600, -78.330
Law Enforcement reported trees down in Bellwood.
Thunderstorm Wind, Cambria
- When
- June 12, 8:55 PM EST
- Where
- Cambria County, 0.87 mi NW of Portage
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.390, -78.680
Cambria county Emergency Manager reported trees and wires down near Portage as well as other parts of Cambria county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Lightning Strike in North Carolina, June 12, 2007$750,000 · 1 in hail · 9 events
- Drought in North Carolina, June 12 to 30, 2007$487,000 · 2 events
- Tornadoes and Flash Flood in North Dakota, June 12, 2007$300,000 · EF0 · 5 events
- Hail and Damaging Winds in Georgia, June 12, 2007$180,000 · 2.5 in hail · 9 events
- Hail and Damaging Winds in Pennsylvania, June 12, 20071 injured · $100,000 · 1 in hail · 11 events
- Hail and Damaging Winds in Florida, June 12, 2007$109,000 · 60 kt wind · 10 events
- Flash Flood and Lightning Strike in Texas, June 12 to 13, 20071 injured · $100,000 · 2 events
- Damaging Winds and Lightning Strike in Louisiana, June 12, 2007$75,000 · 50 kt wind · 6 events
- Hail and Damaging Wind in South Carolina, June 12, 2007$60,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Alabama, June 12, 2007$53,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Florida, June 12, 2007$50,000 · 55 kt wind · 6 events
- Lightning Strike in Florida, June 12, 2007$60,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 27456, 27457, 27458, 27459, 27460, 27455, 27461, 27462, 27463, 27464.